Eigenvalues of matrices and discrete Laguerre–Fourier coefficients

Schipp, Ferenc and Soumelidis, Alexandros (2012) Eigenvalues of matrices and discrete Laguerre–Fourier coefficients. MATHEMATICA PANNONICA, 23 (1). pp. 147-156. ISSN 0865-2090

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: EPrints Admin
Date Deposited: 16 Jan 2014 10:32
Last Modified: 24 Nov 2016 09:20
URI: http://eprints.sztaki.hu/id/eprint/7459

Update Item Update Item